MathSciNet Relay Station
MathSciNet bibliographic data
MR962600 (89m:81155) 81E99 (81E05 81E40)
Moore, Gregory; Seiberg, Nathan Polynomial equations for rational conformal field theories. Phys. Lett. B 212 (1988), no. 4, 451–460.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement